# SDR RAIA981103

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- Propeller: Rotol R333482F12
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Failed
- Location: Lt Engine
- Part time: 13,219 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7478 - STL - LEFT PROP HEAT WON'T TO 10 AMPS.  MAINTENANCE REPLACED LEFT PROP ASSY.  (M)
